# SDR AALA20131118001

- Difficulty date: November 17, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 43,445 hours, 20,410 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Stab Motor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL PILOT REPORTED 2 OF 3 PRIMARY TRIM CIRCUIT BREAKERS POPPED.  AIRCRAFT REMOVED FROM SERVICE.  UPON MAINTENANCE CHECK, FOUND WIRE BUNDLE FOR PRIMARY TRIM MOTOR ARCED AGAINST FRAME.  REPAIRED WIRING AT P10-399 PR1 STAB MOTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
